Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Categories of $V$-sets


Author: J. A. Goguen
Journal: Bull. Amer. Math. Soc. 75 (1969), 622-624
DOI: https://doi.org/10.1090/S0002-9904-1969-12267-6
MathSciNet review: 0244111
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bellman, R. Kalaba and L. A. Zadeh, Abstraction and pattern classification, J. Math. Anal. Appl. 13 (1966), 1-7. MR 184793
  • 2. J. A. Goguen, L-fuzzy sets, J. Math. Anal. Appl. 18 (1967), 145-174. MR 224391
  • 3. F. W. Lawvere, An elementary theory of the category of sets, Proc. Nat. Acad. Sci. U.S.A. 52 (1964), 1506-1511. MR 172807
  • 4. D. Scott and R. Solovay, Boolean valued models for set theory (to appear).
  • 5. L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. MR 219427


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12267-6

American Mathematical Society